MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112680
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
While drilling into bone, bone pin became stuck into bone stabilizer and will not come out.Case type: tka.Surgical delay: x < 15 minutes.
 
Additional Manufacturer Narrative
Reported event: while drilling into bone, bone pin became stuck into bone stabilizer and will not come out.Case type: tka.Surgical delay: x <= 15 minutes.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 19211016 and accepted into final stock on 06/07/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112680, lot number 19211016 shows 05 additional complaints related to the failure in this investigation.The complaints are pr: (b)(4).Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : device not returned.
 
Event or Problem Description
While drilling into bone, bone pin became stuck into bone stabilizer and will not come out.Case type: tka.Surgical delay: x <= 15 minutes.

Brand Name
ARRAY STABILIZER, SHORT, 4.0MM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9646688
Report Number3005985723-2020-00056
Device Sequence Number353769
Product Code OLO
UDI-Device Identifier00848486017903
UDI-Public00848486017903
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112680
Device Catalogue Number112680
Device Lot Number19211016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;